Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Camilla on 05/15/04 at 11:35 AM

[Reply to This Post]
[Return to RoundTable]

This is my second attempt to get off Effexor. First time I thought I was going to die from the withdrawal. This time has been a bit better.(7 days) The brain shivers are driving me crazy and I stay so nauseated and clammy. Trying to explain this to my family is so difficult. How can you tell someone that you feel like you have been on a wild rollercoaster and you just got off it and your legs are shaky, you are dizzy, and your brain is swaying back and forth in your head! I wish I could keep my brain still. The Dr. prescribed Tigan for the nausea and Xanax to help with the anxiety and withdrawal symptoms.. so ok I throw up less but still feel like doing so. I drive the car with a a bucket in my lap!Sad part about that, I should not be behind the wheel! Time to get up from here, brain is zapping like crazy. One last thing..

WHERE IS THE CLASS ACTION SUIT AGAINST THE COMPANY WHO MADE THIS NIGHTMARE DRUG?? There needs to be one! The company does not warn you about the horrendous side effects of withdrawal. That is not right! To be polite.. this ordeal really sucks.



Submit Your Reply
Your Name
Your Email
Topic
Message